# SDR IPXA2016022099645

- Difficulty date: February 6, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75301
- Condition: Corroded
- Location: Bs 1194
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 19R CORRODED AT BS 1194.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON SECTION BETWEEN BS 1175-1195 IAW DWG AEA7605, AEA7530, SRM 51-31-01, 51-33-01.
